# SDR DALA2018051803446

- Difficulty date: May 18, 2018
- Submitted: May 19, 2018
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 72,921 hours, 54,053 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SURFACE OF FORWARD LAV SERVICE PANEL CORRODED- MARKED. REPLACED DOOR ASSY REF SRM 51-01.
